Alert archive / Nebraska / Special Weather Statements in 2010

Special Weather Statement, NWS Hastings, NE

June 19, 2010Clay County, Nebraska

NWS Hastings, NE issued this special weather statement at Jun 19, 2010, 7:21 PM CDT for Clay County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2010, 7:21 PM CDT (00:21 UTC)
Expired
Jun 19, 2010, 8:00 PM CDT
In force
39 min
Issued by
NWS Hastings, NE

County Clay County, NE

The radar

The Grand Island radar (KUEX), 40 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-580 J/kg
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS83 KGID 200021
SPSGID

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT SAT JUN 19 2010

NEZ076-200100-
CLAY NE-
721 PM CDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 800 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF DEWEESE...OR 15 MILES
SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
FAIRFIELD AROUND 735 PM CDT.
CLAY CENTER AROUND 750 PM CDT.
SARONVILLE AROUND 800 PM CDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4070 9797 4036 9784 4034 9826 4054 9827
TIME...MOT...LOC 0021Z 240DEG 19KT 4042 9821

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:53 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 19, 6:53 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT SAT JUN 19 2010

.AVIATION...00Z TAF. THUNDERSTORMS ARE EXPECTED TO PUSH NORTH
IN THE KGRI AREA LATE THIS EVENING...AND LINGER THROUGH SHORTLY
AFTER MIDNIGHT. LOOK FOR MVFR CEILINGS/VISIBILITIES WITH THE
STORMS. SOME FOG IS POSSIBLE TOWARD DAWN AS MOISTURE SURGES
NORTH...BUT SOUTH/SOUTHEAST WINDS DEVELOP. VFR CONDITIONS WILL
TAKE HOLD BY MIDDAY.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT SAT JUN 19 2010/

SHORT TERM...THE MAIN SHORT TERM ISSUE IS THUNDERSTORMS TONIGHT.
THE FRONTAL BOUNDARY HAS SURGED BACK NORTH...WITH 70 DEGREES SURFACE
DEWPOINTS UP TO THE KANSAS BORDER. VERY UNSTABLE AIR MASS ASSOCIATED
WITH INCREASING MOISTURE...ALTHOUGH STRONG CAP IS HOLDING. CU FIELD
IN NORTHERN KANSAS IS RIGHT NEAR THE FRONT. THE NORTHERN CWFA IS A
DIFFERENT STORY...WITH MIDDLE 50S DEWPOINTS AND PLEASANT LOWER 80S
TEMPERATURES. WATER VAPOR IMAGERY HINTS AT WEAK PERTURBATION IN
NORTHEAST COLORADO...SORT OF AN EXTENSION OF STRONGER PART OF WAVE
MOVING INTO THE DAKOTAS.

ESSENTIALLY...WE ARE WAITING FOR THUNDERSTORMS TO BREAK THE STRONG
CAP. THAT LOOKS LIKE VERY LATE THIS AFTERNOON...OR EARLY THIS
EVENING. IF/WHEN STORMS DEVELOP...THERE WILL QUICKLY BE SEVERE
WITH CAPES ABOUT 3K MOVING INTO THE AREA...GOOD SHEAR...AND THE
POSSIBILITY OF A TORNADO NEAR THE FRONTAL BOUNDARY. STILL SOME
UNCERTAINTY ON THE TIMING AND INITIATION POINT...BUT HAVE INCLUDED
SEVERE WORDING WITH HIGHEST PRECIPITATION CHANCES THIS EVENING.
LOW LEVEL JET WILL FEED INTO THE SYSTEM EARLY ON...BUT VEER OFF
FURTHER EAST AROUND MIDNIGHT. THAT SHOULD START TO TAKE THE
STORMS EAST OVERNIGHT...AND LESSEN CWFA STORM COVERAGE AND TAKE
HEAVY RAIN WITH IT.

THE FRONT IS FORECAST TO PUSH FURTHER NORTH SUNDAY...AND SHARE
THE HEAT AND HUMIDITY AT LEAST UP TO INTERSTATE 80. TEMPERATURES
OF 95 TO 100 DEGREES ARE LIKELY ACROSS NORTH CENTRAL KANSAS
AND FAR SOUTHWEST NEBRASKA CWFA. HARD TO THINK IT WON/T BE AT
LEAST BREEZY SOUTH OF THE FRONT SUNDAY. NORTHER CWFA WILL NOT
BE QUITE AS WARM...BUT WARMER THAN TODAY. THE FRONT IS FORECAST
TO BE 60 TO 100 MILES NORTH AND WILL ONCE AGAIN BE A FOCAL POINT
FOR THUNDERSTORMS...BUT STILL BATTLING A STRONG CAP TO FORM. THE
NORTHERN CWFA APPEARS MORE IN LINE FOR ANY SEVERE RISK SUNDAY...
NOT ONLY FROM THE FRONTAL ZONE BUT ALSO FROM THUNDERSTORMS
ROLLING EAST ACROSS NORTHERN NEBRASKA FROM THE HIGH PLAINS. DIDN/T
MAKE TOO MANY CHANGES TO THE SUNDAY/SUNDAY NIGHT FORECAST.

LONG TERM...STARTING 12Z MONDAY...PRIMARY FORECAST CONCERNS CENTER
UPON CHANCES FOR PRECIPITATION AND WARM TEMPERATURES. LONG RANGE
MODEL GUIDANCE SUGGESTS THE SURFACE BOUNDARY RESPONSIBLE FOR
TODAYS PRECIPITATION WILL CONTINUE LINGERING OVER THE AREA THROUGH
EARLY TO MID NEXT WEEK...THUS PRESENTING ADDITIONAL PRECIPITATION
CHANCES ACROSS THE CWA. THE UPPER LEVEL RIDGE IS EXPECTED TO
CONTINUE STRENGTHENING THROUGH MID NEXT WEEK...BUT MID LEVEL
PERTURBATIONS WORKING UP THE BACKSIDE OF THE RIDGE WILL PRESENT
ADDITIONAL DPVA AND WAA FOR SHOWER AND THUNDERSTORM ACTIVITY
ACROSS THE AREA. FINALLY...OVERNIGHT LLJ ACTIVITY...ESPECIALLY
ACROSS EAST AND NORTHEASTERN PORTIONS OF THE CWA...WILL LIKELY
PRESENT ENOUGH LOW LEVEL CONVERGENCE AND THETA-E ADVECTION FOR
OVERNIGHT CONVECTION. TEMPERATURES WILL REMAIN AT ABOVE CLIMO
LEVELS THROUGHOUT THE EXTENDED FORECAST PERIOD AS THE UPPER LEVEL
RIDGE CONTINUES BUILDING IN AND 850MB TEMPERATURES REMAIN IN THE
MID TO UPPER 20 DEGREES C. CURRENTLY HAVE FORECAST HIGH
TEMPERATURES IN THE UPPER 80S ACROSS OUR NORTH...AND IN THE UPPER
90S TO NEAR 100 ACROSS OUR SOUTH THROUGHOUT THE EXTENDED FORECAST
PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 19, 5:38 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT SAT JUN 19 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
538 PM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS EVENING...ALONG
A NEARLY STATIONARY BOUNDARY CLOSE TO THE KANSAS AND NEBRASKA
BORDER. WITH A VERY UNSTABLE AIR MASS IN PLACE...AND A FAVORABLE
WIND PROFILE NEAR THE FRONT...SEVERE THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING BASEBALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 70
MPH. THROUGH THE EVENING...AN ISOLATED TORNADO IS POSSIBLE...
MAINLY ACROSS NORTH CENTRAL KANSAS...AND IN SOUTH CENTRAL NEBRASKA
SOUTH OF INTERSTATE 80. THESE STORMS WILL ALSO POSE A HYDROLOGIC
RISK...AND HEAVY RAIN IN EXCESS OF 2 INCHES IN A SHORT AMOUNT OF
TIME WILL HEIGHTEN THE FLASH FLOOD AND RIVER FLOODING RISK.

THE THUNDERSTORMS WILL ROLL EAST IN THE LATE EVENING AND EARLY
OVERNIGHT HOURS...WITH A LESSER RISK FOR THUNDERSTORMS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SUNDAY
THROUGH FRIDAY...GENERALLY FAVORING THE EVENING AND OVERNIGHT
HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH
SUNDAY AND MONDAY.

TEMPERATURES WILL BE HOT ACROSS FAR SOUTHERN NEBRASKA AND NORTH
CENTRAL KANSAS THROUGH AT LEAST TUESDAY...WITH DAILY HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...AND AFTERNOON HEAT
INDEX VALUES OF 100 TO 105 DEGREES ACROSS MOST OF NORTH CENTRAL
KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 19, 6:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             10 S PHILLIPSBURG       39.61N 99.32W
06/19/2010  M1.00 INCH       PHILLIPS           KS   TRAINED SPOTTER

&&

DOXEY
Local storm report, Jun 19, 6:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             5 NNE STOCKTON          39.50N 99.24W
06/19/2010  M1.75 INCH       ROOKS              KS   LAW ENFORCEMENT

&&

DOXEY
Local storm report, Jun 19, 6:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             10 W MANKATO            39.79N 98.40W
06/19/2010  E1.00 INCH       JEWELL             KS   STORM CHASER

0458 PM     HAIL             10 W MANKATO            39.79N 98.40W
06/19/2010  E1.00 INCH       JEWELL             KS   STORM CHASER

0459 PM     HAIL             6 S BURR OAK            39.78N 98.30W
06/19/2010  M1.25 INCH       JEWELL             KS   STORM CHASER

            QUARTER TO HALF DOLLAR SIZE HAIL

0530 PM     HAIL             7 S ALTON               39.37N 98.95W
06/19/2010  E2.50 INCH       OSBORNE            KS   PUBLIC

0552 PM     HAIL             5 SW OSBORNE            39.39N 98.76W
06/19/2010  E0.75 INCH       OSBORNE            KS   PUBLIC

0555 PM     HAIL             7 W OSBORNE             39.44N 98.83W
06/19/2010  E1.50 INCH       OSBORNE            KS   NWS EMPLOYEE

0602 PM     HAIL             JEWELL                  39.67N 98.15W
06/19/2010  M1.25 INCH       JEWELL             KS   CO-OP OBSERVER

            VERY HEAVY RAIN

0603 PM     TSTM WND GST     JEWELL                  39.67N 98.15W
06/19/2010  E60.00 MPH       JEWELL             KS   STORM CHASER

            SOME DEBRIS ON ROAD

0607 PM     HAIL             WEBSTER STATE PARK      39.40N 99.45W
06/19/2010  E0.75 INCH       ROOKS              KS   LAW ENFORCEMENT

            MODERATE RAIN

0623 PM     HAIL             RANDALL                 39.64N 98.05W
06/19/2010  M1.75 INCH       JEWELL             KS   TRAINED SPOTTER

0629 PM     HAIL             2 NNW RANDALL           39.67N 98.06W
06/19/2010  E2.75 INCH       JEWELL             KS   STORM CHASER

0637 PM     TORNADO          3 ENE RANDALL           39.66N 97.99W
06/19/2010                   JEWELL             KS   STORM CHASER

0644 PM     HAIL             DOWNS                   39.50N 98.55W
06/19/2010  E1.75 INCH       OSBORNE            KS   STORM CHASER

            QUARTER TO GOLF BALL SIZE

0650 PM     HAIL             10 S PHILLIPSBURG       39.61N 99.32W
06/19/2010  M1.00 INCH       PHILLIPS           KS   TRAINED SPOTTER

0656 PM     HAIL             5 NNE STOCKTON          39.50N 99.24W
06/19/2010  M1.75 INCH       ROOKS              KS   LAW ENFORCEMENT

&&

NWS
Local storm report, Jun 19, 7:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
704 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             14 SE PHILLIPSBURG      39.61N 99.14W
06/19/2010  M1.50 INCH       PHILLIPS           KS   PUBLIC

&&

DOXEY
Local storm report, Jun 19, 7:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
708 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HEAVY RAIN       JEWELL                  39.67N 98.15W
06/19/2010  M1.34 INCH       JEWELL             KS   CO-OP OBSERVER

            RAIN SINCE 9AM THIS MORNING

&&

DOXEY
Special weather statement, Jun 19, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT SAT JUN 19 2010

NEZ076-200100-
CLAY NE-
721 PM CDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 800 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF DEWEESE...OR 15 MILES
SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
FAIRFIELD AROUND 735 PM CDT.
CLAY CENTER AROUND 750 PM CDT.
SARONVILLE AROUND 800 PM CDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4070 9797 4036 9784 4034 9826 4054 9827
TIME...MOT...LOC 0021Z 240DEG 19KT 4042 9821

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:42 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster48 min
Jun 20, 12:45 AM CDTSpecial Weather StatementGIDAdams, Nuckolls30 min
Jun 20, 1:14 AM CDTSpecial Weather StatementGIDAdams, Clay, Nuckolls31 min
Jun 20, 1:37 AM CDTSpecial Weather StatementGIDDawson23 min
Jun 20, 1:44 AM CDTSpecial Weather StatementGIDClay, Hall31 min
Jun 20, 2:03 AM CDTSpecial Weather StatementGIDBuffalo, Dawson27 min
Jun 20, 2:09 AM CDTAreal Flood AdvisoryGIDDawson6 hr
Jun 20, 2:15 AM CDTSpecial Weather StatementGIDFillmore, Hall, Hamilton, Thayer30 min
Jun 20, 2:57 AM CDTAreal Flood AdvisoryGIDBuffalo5 hr
Jun 20, 3:05 AM CDTAreal Flood AdvisoryGIDClay, Fillmore6 hr
Jun 20, 3:18 AM CDTSpecial Weather StatementGIDFillmore42 min
Jun 20, 3:43 AM CDTAreal Flood AdvisoryGIDHall, Hamilton, Merrick4 hr
Jun 20, 4:17 AM CDTSpecial Weather StatementGIDMerrick28 min
Jun 20, 4:18 AM CDTSpecial Weather StatementGIDThayer27 min
Jun 20, 4:58 AM CDTAreal Flood AdvisoryGIDThayer4 hr
Jun 20, 5:42 AM CDTSpecial Weather StatementGIDSherman33 min
Jun 20, 5:45 AM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman45 min
Jun 20, 6:03 AM CDTAreal Flood AdvisoryGIDPolk, York4 hr
Jun 20, 7:19 AM CDTSpecial Weather StatementGIDHoward41 min
Jun 20, 7:59 AM CDTAreal Flood AdvisoryGIDHamilton4 hr
Jun 20, 8:54 AM CDTAreal Flood AdvisoryGIDClay3 hr
Jun 20, 10:27 AM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more21 hr
Jun 19, 7:11 PM CDTTornado WarningGIDOsborne, Rooks, Smith34 min
Jun 19, 7:13 PM CDTTornado WarningGIDJewell, Mitchell47 min
Jun 19, 7:16 PM CDTFlash Flood WarningGIDOsborne, Phillips, Rooks, Smith6 hr
Jun 19, 7:21 PM CDTTornado WarningGIDMitchell, Osborne24 min
Jun 19, 7:32 PM CDTSevere Thunderstorm WarningGIDJewell, Smith43 min
Jun 19, 7:33 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks42 min
Jun 19, 7:34 PM CDTFlash Flood WarningGIDJewell, Mitchell, Osborne, Smith6 hr
Jun 19, 7:39 PM CDTTornado WarningGIDOsborne18 min
Jun 19, 7:47 PM CDTSevere Thunderstorm WarningGIDSmith28 min
Jun 19, 7:55 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell50 min
Jun 19, 8:09 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith36 min
Jun 19, 8:17 PM CDTFlash Flood WarningGIDPhillips, Rooks6 hr
Jun 19, 8:42 PM CDTSpecial Weather StatementGIDJewell48 min
Jun 19, 8:58 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks47 min
Jun 19, 9:01 PM CDTRiver Flood WarningGIDRooks19 hr
Jun 19, 9:11 PM CDTRiver Flood WarningGIDMitchell37 hr
Jun 19, 9:17 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith43 min
Jun 19, 9:39 PM CDTSevere Thunderstorm WarningGIDRooks51 min
Jun 19, 9:43 PM CDTSpecial Weather StatementGIDJewell32 min
Jun 19, 9:56 PM CDTSevere Thunderstorm WarningGIDOsborne49 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell34 min
Jun 19, 10:23 PM CDTSevere Thunderstorm WarningGIDRooks28 min
Jun 19, 10:40 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith50 min
Jun 19, 11:08 PM CDTSevere Thunderstorm WarningGIDJewell37 min
Jun 19, 11:16 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne44 min
Jun 19, 11:59 PM CDTSevere Thunderstorm WarningGIDMitchell31 min
Jun 20, 12:07 AM CDTAreal Flood WarningGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith12 hr
Jun 20, 1:24 AM CDTRiver Flood WarningGIDOsborne, Smith56 hr
Jun 20, 8:41 AM CDTRiver Flood WarningGIDOsborne63 hr
Jun 20, 12:00 PM CDTAreal Flood WarningGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith12 hr
Jun 20, 4:32 PM CDTSpecial Weather StatementGIDPhillips28 min
Jun 20, 4:53 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks52 min
Jun 20, 5:09 PM CDTSpecial Weather StatementGIDPhillips36 min
Jun 20, 5:16 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith44 min
Jun 20, 5:42 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks48 min
Jun 20, 6:06 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith39 min
Jun 20, 6:08 PM CDTSpecial Weather StatementGIDRooks37 min
Jun 20, 6:19 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks41 min
Jun 20, 6:27 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks33 min
Jun 20, 6:42 PM CDTSevere Thunderstorm WarningGIDOsborne, Smith63 min
Jun 20, 6:56 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks49 min
Jun 20, 6:59 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell46 min

Nearby

Special Weather Statements in Nebraska, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.